Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Reaction of tamoxifen drug

Hello , I am a cancer survivor, I have been cancer free is 05 I'm going toward my 6th year.. Thank God... I am taking Tamoxifen 2 times a day. I was in the sun for a little to long like 4hrs I'm wondering if anybody knows if the meds has a reaction to the sun. I have little bumps and some big bumps across my neck where I was burnt and now coming up on my legs and arms.. I also take Lexipro thats the only 2 meds I take each day.. before when i went to the tanning bed (years ago) I had simular thing happen and was told it was tanners each. Any experience with these meds. help..thanks
Asked On : Wed, 7 Apr 2010
Answers:  2 Views:  885
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

I have seen oncology cases and havent seen such a reaction till now.

Answered: Tue, 13 Apr 2010
  User's Response

I'm thinking it was the sun, it's going away slowly. But I hate to use sun block too.. but thanks for the reply.. betty

Answered: Wed, 14 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor